# SDR DL73K020636

- Difficulty date: June 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 40,694 hours, 31,656 cycles
- Engine: Pwa JT8D15A
- Engine time: 49,226 hours, 37,713 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,226 hours, 37,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY SHOWED A STEADY DECREASE AS FLIGHT PROGRESSED.  ULTIMATELY QUANTITY WENT TO ZERO INDICATION.  OIL TEMP AND PRESSURE REMAINED STEADY IN THE NORMAL RANGE AT ALL TIMES.   FOUND NR 1 ENG GARLOCK SEAL AT STARTER LEAKING.  REPLACED STARTER GARLOCK SEAL REF M/M 72-61-0.  RAN ENG AT TAKEOFF POWER ALL NORMAL NO LEAKS.  A/C OK FOR SVC.
